# SDR ABXA9701994

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910228
- Condition: Corroded
- Location: Bs 1197
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MOD/D-CHECK, FOUND THE FUSELAGE EXTERIOR SKIN CORRODED, AND BULGED WITH POPPED RIVETS AT CANTED STA 1197 AND LONGERON 27R.  REMOVED AND REPLACED SKIN IAW DC9 SRM 53-32-0.
